Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
188 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction
  • question-icon

    Suggest remedy for seizures

My had a sesuirs attack few days before. He never had such problem , dr has advised him to take valprol cr 500 mg , need to ask are there any side effects by this medicine. Coz I have noticed that after the attack my has got lil weak. And he says he has pain in his legs. B4 the attack my dad was fit n fine , so is this coz of medicine. Please guide
Thu, 18 Sep 2014
Report Abuse
Neurologist 's  Response
Hi,

Thank you for posting your query.

I have noted your dad's symptoms and current medications.

Valprol CR (sodium valproate) is a safe medication for control of seizures, and his leg pains are not due to this. Please check his calcium and vitamin D levels, as their deficiency can cause leg pains.

For seizures, did he undergo MRI brain and EEG tests? If not, they should be done to find out the underlying cause of his seizures.

I hope my answer helps. Please get back if you have any follow up queries or if you require any additional information.

Wishing you good health,

Dr Sudhir Kumar MD (Internal Medicine), DM (Neurology)
Senior Consultant Neurologist
Apollo Hospitals, Hyderabad, India
Click on this link to ask me a DIRECT QUERY: http://bit.ly/Dr-Sudhir-kumar
My BLOG: http://bestneurodoctor.blogspot.in

I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in

doctor1 MD

iam a 33 yr male who got seizures 3 times from in a span of 2 weeks, doctors have advised me to take 2 eptoins and 1 levipill at night and also...